Topological Properties of a New Graph Topology
Journal of convex analysis, Tome 6 (1999) no. 1, pp. 29-4
Cet article a éte moissonné depuis la source Heldermann Verlag
In recent papers of the authors a new graph topology τ was introduced which is useful in applications to differential equations. In this paper we study topological properties of τ and relations between τ and other known topologies. For example, we find conditions under which τ coincides with Back's generalized compact-open topology successfully used for convergence of utility functions and for the convergence of dynamic programming models.
Classification :
54C35, 54B20, 34K05
Mots-clés : Kuratowski convergence, tau-convergence, Back's convergence
Mots-clés : Kuratowski convergence, tau-convergence, Back's convergence
@article{JCA_1999_6_1_JCA_1999_6_1_a2,
author = {P. Brandi and R. Ceppitelli and L. Hol\'a},
title = {Topological {Properties} of a {New} {Graph} {Topology}},
journal = {Journal of convex analysis},
pages = {29--4},
year = {1999},
volume = {6},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1999_6_1_JCA_1999_6_1_a2/}
}
P. Brandi; R. Ceppitelli; L. Holá. Topological Properties of a New Graph Topology. Journal of convex analysis, Tome 6 (1999) no. 1, pp. 29-4. http://geodesic.mathdoc.fr/item/JCA_1999_6_1_JCA_1999_6_1_a2/